Isospectral graphs and isoperimetric constants

Hironobu Fujii, Atsushi Katsuda

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

We give two methods for constructing isospectral graphs. As an application, families of infinite pairs of regular isospectral graphs with different magnification are presented.

Original languageEnglish
Pages (from-to)33-52
Number of pages20
JournalDiscrete Mathematics
Volume207
Issue number1-3
DOIs
Publication statusPublished - Sep 28 1999
Externally publishedYes

Fingerprint

Isoperimetric
Regular Graph
Graph in graph theory
Family

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Cite this

Isospectral graphs and isoperimetric constants. / Fujii, Hironobu; Katsuda, Atsushi.

In: Discrete Mathematics, Vol. 207, No. 1-3, 28.09.1999, p. 33-52.

Research output: Contribution to journalArticle

Fujii, Hironobu ; Katsuda, Atsushi. / Isospectral graphs and isoperimetric constants. In: Discrete Mathematics. 1999 ; Vol. 207, No. 1-3. pp. 33-52.
@article{5fe5ac5987f844258f4f10146b746334,
title = "Isospectral graphs and isoperimetric constants",
abstract = "We give two methods for constructing isospectral graphs. As an application, families of infinite pairs of regular isospectral graphs with different magnification are presented.",
author = "Hironobu Fujii and Atsushi Katsuda",
year = "1999",
month = "9",
day = "28",
doi = "10.1016/S0012-365X(99)00133-8",
language = "English",
volume = "207",
pages = "33--52",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",
number = "1-3",

}

TY - JOUR

T1 - Isospectral graphs and isoperimetric constants

AU - Fujii, Hironobu

AU - Katsuda, Atsushi

PY - 1999/9/28

Y1 - 1999/9/28

N2 - We give two methods for constructing isospectral graphs. As an application, families of infinite pairs of regular isospectral graphs with different magnification are presented.

AB - We give two methods for constructing isospectral graphs. As an application, families of infinite pairs of regular isospectral graphs with different magnification are presented.

UR - http://www.scopus.com/inward/record.url?scp=0141818750&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0141818750&partnerID=8YFLogxK

U2 - 10.1016/S0012-365X(99)00133-8

DO - 10.1016/S0012-365X(99)00133-8

M3 - Article

AN - SCOPUS:0141818750

VL - 207

SP - 33

EP - 52

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 1-3

ER -